# SDR YENA2023081800956

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N2059J
- Make and model: Airbus A321-271N
- Aircraft serial: 09245
- Aircraft time: 9,004 hours, 2,559 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#149, JFK-GND. 'INFLIGHT CREW REPORTED DIRTY SOCKS SMELL DURING DESCENT NO ABNORMAL SMELL IN COCKPIT ( APU BLEED AIR SUPPLY SYSTEM ); DURING INSPECTION PER TSI FOUND APU WITH OIL RESIDUAL AND PU SYS IS DEACTIVATED PER MEL 49-10-01. THIS ACTION CLEAR MX-4 UPDATED AND PLACARD REMOVED. MCC NOTIFIED CHARLIE.'
